# SDR AALA202504254302

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 29,570 hours, 3,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FWD CREW BUNK TESTED RED. REMOVED AND REPLACED BATTERY IN FLASHLIGHT FOR FWD CREW BUNK IAWAMM 25-64-00. OPS CHECKS GOOD. OK FOR SERVICE.
